# SDR MK1Y20240602007

- Difficulty date: June 2, 2024
- Submitted: June 2, 2024
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N447CM
- Make and model: Boeing 767330
- Aircraft serial: 26987
- Aircraft time: 143,649 hours, 20,650 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR EVALUATION - LOWER PANEL ASSY, FWD TORQUE BOX, FSS 245.653 - FSS 270.784, P/N 175T2001-3.
